“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 9554
School of Mathematics
  Title:   On the sum of Laplacian eigenvalues of graphs
  Author(s): 
1.  A. Mohammadian
2.  B. Tayfeh-Rezaie (Joint with W. H. Haemers)
  Status:   Published
  Journal: Linear Algebra Appl.
  Vol.:  432
  Year:  2010
  Pages:   2214-2221
  Supported by:  IPM
  Abstract:
Let k be a natural number and let G be a graph with at least k vertices. A.E. Brouwer conjectured that the sum of the k largest Laplacian eigenvalues of G is at most e(G)+((k+1) || 2), where e(G) is the number of edges of G. We prove this conjecture for k=2. We also show that if G is a tree, then the sum of the k largest Laplacian eigenvalues of G is at most e(G)+2k−1.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right